# SDR RU3A2019111202062

- Difficulty date: November 1, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 17,420 hours, 9,006 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Obstructed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW NOTICED FUEL STREAMING FROM THE RIGHT MAIN FUEL CAP.  MAINTENANCE FOUND RIGHT HAND FUEL CAP LANYARD ON TOP OF FLANGE. LANYARD WAS REMOVED FROM FLANGE, CAP WAS SECURED DOWN INTO FILLER NECK. NO TREND.
